# SDR AALA201810019044

- Difficulty date: September 30, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 18,929 hours, 7,520 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR DAMPER CYLINDER HAD LOW PRESSURE.  SERVICED THE CYLINDER IAW AMM 52-22-00, AND JC 26L00005005. OPS CHECKED GOOD.
